advertisement
Question
Posted by: ELMARIE | 2008/06/04

ARIMIDEX & SIDE EFFECTS - BREAST CANCER

WOULD LOVE TO HEAR FROM PEOPLE WHO HAVE BEEN USING ARIMIDEX AFTER A RUN IN WITH BREAST CANCER, ESPECIALLY PEOPLE WHO HAVE BEEN ON IT FOR MORE THAN 2 YEARS.

I HAVE BEEN USING IT FOR 9 MONTHS NOW AND IS LOSING MOBILITY, PAIN IN MY FINGERS AND TOES, WEAK WRISTS, LOSS OF BONE DENSITY, SLEEPLESSNESS, HOT FLUSHES, DEPRESSION, WEIGHT GAIN ETC. IS THIS MAYBE ONLY MENOPAUSE OR EVEN IN MY HEAD? CAN'T CARRY ON LIKE THIS FOR ANOTHER 4 YEARS. THANK YOU. ELMARIE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not familiar with Armidex. Your symptoms could certainly be due to menopause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement